Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Dr. Jawahar

Neurologist, Chennai

350 at clinic
Book Appointment
Call Doctor
Dr. Jawahar Neurologist, Chennai
350 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

Our team includes experienced and caring professionals who share the belief that our care should be comprehensive and courteous - responding fully to your individual needs and preferences....more
Our team includes experienced and caring professionals who share the belief that our care should be comprehensive and courteous - responding fully to your individual needs and preferences.
More about Dr. Jawahar
Dr. Jawahar is one of the best Neurologists in Tambaram West, Chennai. You can consult Dr. Jawahar at Dr. Jawahar@Bethesda Hospital & Child Care Centre in Tambaram West, Chennai. You can book an instant appointment online with Dr. Jawahar on Lybrate.com.

Lybrate.com has an excellent community of Neurologists in India. You will find Neurologists with more than 43 years of experience on Lybrate.com. You can find Neurologists online in Chennai and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Languages spoken
English

Location

Book Clinic Appointment with Dr. Jawahar

Bethesda Hospital & Child Care Centre

#31, I.O.B. Colony, Bharathi Nagar, Velachery Road, Selaiyur, Camp Road . Landmark : Near To J.B. Raja Stores.Chennai Get Directions
350 at clinic
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Jawahar

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

My friend, when he was a child met with an accident with a sharp object in his eye. He lost his eye sight due to that and now he has only a partial eye sight to that eye (can detect only shapes which are close and that too with blur). His eye pupil lost it's normal exact circular shape. He can see with his other eye and due to this, he got squint too. Now he wants to get back his vision to his eye. Question: 1. Is it possible to get back the vision back completely? 2. What is the problem and it's name which caused this condition to him? 3. Such kind of treatment or what should be done to get back his eye sight completely. Note: Somebody told him, there may be optical nerve damage. Is it true? If yes, then what should be done to get back his eye sight completely?

FICO, DNB Ophtalmology
Ophthalmologist, Gandhinagar
My friend, when he was a child met with an accident with a sharp object in his eye. He lost his eye sight due to that...
Hello. Sorry about your friend's eye problem. Coming to your first question: unfortunately, it would not be possible to get back complete vision in the damaged eye. Vision lost during childhood is difficult to recover after so many years. The initial years of life are the ones that determine the growth and development of the eye. During this period the eye learns to see. Once the vision is compromised during childhood, there is very less chance of recovering it at such a late stage. Coming to your second query, the name of the condition would be amblyopia (post traumatic) or lazy eye. Also, there may be associated wound related scars and structural defects in the eye. There may be damage to the retina, lens or the cornea of the eye. As you mentioned, damage to the optic nerve may have caused optic atrophy in the eye. Regarding to your third question, it might be possible to treat him for the squint. The misalignment of the eyes could be rectified by surgery but it would not recover vision for him. Once again, sorry for your friend. Take care.
1 person found this helpful
Submit FeedbackFeedback

As primrose rose oil is an anti inflammatory agent, so can we take primosa capsule for migraine attack to reduce side effects?

BHMS, MD - Homeopathy
Homeopath, Delhi
Hi, I have not heard of primrose oil helping inn migraine attacks unless it is related to menopause. Consult a physician for the right analgesic or a homoeo doc for permanent eradication of the migraine.
2 people found this helpful
Submit FeedbackFeedback

When I am excited, my hands do shake more what should I do control shivering too when I get excited?

MBBS
General Physician, Mumbai
Take Tablet folvite 5mg once a day for six months and tablet vitamin D3 60000iu once a week for six months
2 people found this helpful
Submit FeedbackFeedback

Greeting sir, I have been taking FELIZ-S PLUS for the last 7 years for my anxiety and insomnia. Is it safe in all aspects. Kindly advise.

BDS, Certification In Hypnotherapy, Certification In N.L.P, Certification In Gene & Behavior, Psychology At Work
Psychologist, Delhi
Greeting sir, I have been taking FELIZ-S PLUS for the last 7 years for my anxiety and insomnia. Is it safe in all asp...
It is a combination of escitalopram and clonazepam normally combinations are rarely given esp in western coutries to evaluate the adverse effect and action of each salt. Common side effects of escitalopram are constipation; diarrhea; dizziness; drowsiness; dry mouth; headache; increased sweating; light-headedness when you stand or sit up; loss of appetite; nausea; stomach upset; tiredness; trouble sleeping. And long term side effects of clonazepam are vertigo or dizziness. Heaviness or numbness of the extremities. Impaired cognition. Failure to form new memories. Confusion. Reduced judgment and slowed reaction time.* reduced sex drive. And drug dependence which is even seen in short term use.
1 person found this helpful
Submit FeedbackFeedback

Hi I have a question. I want to ask that when I am feeling nervous then my body keeps vibrating. So how can I solve this problem. Any one please help me.

MBBS
General Physician, Mumbai
Take Tablet folvite 5mg once a day for six months and tablet vitamin D3 60000iu once a week for six months
1 person found this helpful
Submit FeedbackFeedback

The treatment is bringing me a migraine please tell me, I in bringing Dr. But my pain was not told yet.

MBBS
General Physician, Mumbai
Migrane-- It is characterised by one sided headache which is pulsatile in nature and with a throbbing pain usually with an aura and before starting medication we need to examine you
Submit FeedbackFeedback

Sleep apnea. Doctor said to go for surgery for nose, tongue and uvula. Is it necessary to go for surgery ?

DNB(Respireatory diseases), M.D
Pulmonologist, Coimbatore
Treatment for sleep apnea : 1.Mechanical devices like CPAP 2.Intraoral devices 3.Surgery But surgery is suitable for very selective patients who have anotomical problems which are correctable. Severe nasal septal deviation, large tongue base, tonsilar enlargement, retrognatia are few correctable problems.Please do CT Scan of the face and dynamic sleep MRI. Then only we can decide on surgery . Otherwise surgery will not be helpful.
1 person found this helpful
Submit FeedbackFeedback

I have migraine from two years. It is very pain ful for me any medicine in not benefit to me pls help.

PDDM, MHA, MBBS
General Physician, Nashik
Avoid triggers. If certain foods or odors seem to have triggered your migraines in the past, avoid them. Reduce your caffeine and alcohol intake and avoid tobacco. In general, establish a daily routine with regular sleep patterns and regular meals. In addition, try to control stress. Exercise regularly. Regular aerobic exercise reduces tension and can help prevent migraines. If your doctor agrees, choose any aerobic exercise you enjoy, including walking, swimming and cycling. Warm up slowly, however, because sudden, intense exercise can cause headaches. Obesity is also thought to be a factor in migraine headaches, and regular exercise can help you maintain a healthy weight or lose weight.
Submit FeedbackFeedback

I am a seizure patient for the last 15 years and I am taking mazetol 200 one tablet at night. How much time I should take this tablet.?

MD - Pathology
General Physician, Amritsar
As per book, after three years of seizures free period you can gradually taper off medicine if there's relapse you will have to continue with it.
1 person found this helpful
Submit FeedbackFeedback

I have a seizures I am taking daily eption 100 mg tab twice a day but I have to Wake up early morning for my job.

M.B.B.S.; MD(MEDICINE)
General Physician, Lucknow
Eptoin doesn, t cause much sedation, you can continue taking medicines and do your routine chores which have been prescribed by your doctor.
Submit FeedbackFeedback
View All Feed

Near By Doctors

89%
(34 ratings)

Dr. Balasubramaniam S

DM - Neurology, MD - General Medicine, MBBS
Neurologist
Diya Speciality Clinic, 
250 at clinic
Book Appointment

Dr. R.V.Anand

MBBS, MD - General Medicine, DM - Neurology
Neurologist
Vijaya Heart Foundation, 
300 at clinic
Book Appointment